# SDR SIMA20151231002

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 28,963 hours, 24,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE COCKPIT FLASHLIGHT HOLDER DOES NOT RETAIN THE FLASHLIGHT.  R & R FLASHLIGHT HOLDER IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
